# SDR CALA2013120393396

- Difficulty date: November 30, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 82,791 hours, 23,793 cycles
- Engine: Pwa PW2040
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING NR 1 SVC WALK AROUND FOUND A HYD LEAK AT RT MAIN GEAR BETWEEN STRUT DOOR & STRUT RETURN LINE FOR TILT ACT.  REMOVED 2 LINES AT LOCATION FOR REPLACEMENT, ON AOG.  REPLACED LINES & LEAK CHECKED.
